CSpace
对称锥互补问题
修乃华1; 韩继业2
2007
Source Publication数学进展
ISSN1000-0917
Volume036Issue:001Pages:1
Abstract对称锥互补问题是一类均衡优化,包括标准互补问题、二阶锥互补问题和半定互补问题等.近几年,人们借助欧几里德若当代数技术,在对称锥互补问题的研究方面获得了突破性进展并使之逐渐受到重视.本文主要从理论和算法两方面总结和评述这些新成果.同时,列出了相应的重要文献.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42135
Collection中国科学院数学与系统科学研究院
Affiliation1.北京交通大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
修乃华,韩继业. 对称锥互补问题[J]. 数学进展,2007,036(001):1.
APA 修乃华,&韩继业.(2007).对称锥互补问题.数学进展,036(001),1.
MLA 修乃华,et al."对称锥互补问题".数学进展 036.001(2007):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[修乃华]'s Articles
[韩继业]'s Articles
Baidu academic
Similar articles in Baidu academic
[修乃华]'s Articles
[韩继业]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[修乃华]'s Articles
[韩继业]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.